# SDR RU3A20140205007

- Difficulty date: February 5, 2015
- Submitted: February 10, 2015
- Operation: Air carrier
- Aircraft: N71
- Make and model: Beech 300BEECH
- Aircraft serial: FF6
- Aircraft time: 14,936 hours, 7,800 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Switch
- Condition: Out Of Adjust
- Location: Cabin Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN DOOR ANNUNCIATOR ILLUMINATED DURING FLIGHT. ADJUSTED CABIN DOOR LOCK SWITCH.
